MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH CONTROL PLASMA P

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH CONTROL PLASMA P
Model Number CONTROL PLASMA P
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).The customer was wearing personal protective equipment (ppe) at the time of the event.No other issues with any other control plasma p bottles were reported at this site.The customer indicated that a shipping or handling issue may have occurred and the box may have been dropped.Glass pieces were also reported to be found in the box.Siemens reviewed the manufacturing order documents for control plasma p.There was no indication for a systematic failure of processes or any material issues.Customer handling, transport, storage or packaging cannot be ruled out as contributing factors to the event.The cause of the event is unknown.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer cut their thumb due to a control plasma p bottle that broke during reconstitution.The glass of the bottle cut their thumb as they were opening the bottle.The cut required antiseptic and a bandage.The customer has followed the site's exposure protocols.There are no known reports of adverse health consequences due to this event.

Brand Name
CONTROL PLASMA P
Common Device Name
CONTROL PLASMA P
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring-str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key11574856
Report Number9610806-2021-00034
Device Sequence Number2988256
Product Code GGC
UDI-Device Identifier00842768011580
UDI-Public00842768011580
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2021
Device Model NumberCONTROL PLASMA P
Device Catalogue Number10446472
Device Lot Number556719
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1